# SDR A6WA200540058

- Difficulty date: February 14, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP OUTBOARD LOWER CORNER HAS A DENT .5 INCH BY 3 INCHES BY .080 INCHES.  S/D REMOVED DAMAGED SECTION OF SKIN, FABRICATED REPAIR PARTS FROM 2024.T3.050, (WVAX PO NR 40777) 2024-T3.063 (WVAC PO NR 36153) AND 2024-T3.012 (WVAC PO NR 24116).  INSTALLED REPAIR PARTS IAW CRJ 200 SRM 57-52-00 REPAIR 2. (M)
